G(2)-Calogero-Moser Lax operators from reduction

Fring, A. & Manojlovic, N. (2006). G(2)-Calogero-Moser Lax operators from reduction. Journal of Nonlinear Mathematical Physics, 13(4), pp. 467-478. doi: 10.2991/jnmp.2006.13.4.1

[img]
Preview
PDF
Download (184kB) | Preview

Abstract

We construct a Lax operator for the G2-Calogero-Moser model by means of a double reduction procedure. In the first reduction step we reduce the A6-model to a Bmodel with the help of an embedding of the B3-root system into the A6-root system together with the specification of certain coupling constants. The G2-Lax operator is obtained thereafter by means of an additional reduction by exploiting the embedding of the G2-system into the B3-system. The degree of algebraically independent and non-vanishing charges is found to be equal to the degrees of the corresponding Lie algebra.

Item Type: Article
Uncontrolled Keywords: CALOGERO-MOSER MODELS, CLASSICAL R-MATRIX, SUTHERLAND MODEL, LIE-ALGEBRAS, INTEGRABLE SYSTEMS, BODY PROBLEMS, ONE DIMENSION, FIELD-THEORY, EQUATIONS, STATE
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/699

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics